# SDR DALA2022071904983

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 5,751 hours, 717 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP INTENSE DIRTY SOCK ODOR PERMEATED THROUGH ENTIRE AIRCRAFT DURING TAXI, CLIMB OUT, DESCENT (LO PACK FLOW DID NOT ALLEVIATE ODOR). NO ODOR DURING LANDING OR TAXI-IN. ODOR DISSAPATED DURING CRUISE. CORRECTIVE ACTION: T/S PER A330 TSM 05-50, CHECKED APU COMPARTMENT NO LEAKAGE NOTED. CHECKED APU BLEED VALVE AND DUCT FOR LEAKAGE, NO RESIDUE NOTED. CHECKED ENG & APU OIL LEVEL FOR OVERSERVICING, NOTHING NOTED. REMOVED AND CHECKED PACK 1&2 PACK FLOW CONTROL VALVES AND DUCTING FOR RESIDUE, ALL DRY AND NO TRACES OF RESIDUE. CHECKED PACK 1 & 2 WITH APU AIR, ENG 1, ENG 2 WITH ENG RUN. WITH 1 BLEED SOURCE A TIME AND COMBINED NO SMELL NOTED IN COCKPIT AND CABIN. (9279284)
